Warning

 

Close

Confirm Action

Are you sure you wish to do this?

Confirm Cancel
Member Login
Site Notices
Posted: 9/15/2010 3:59:52 PM EDT
My wife must have doubled my dose of Niacin

I feel like I'm on fire

Link Posted: 9/15/2010 4:07:30 PM EDT
Premedicate with an aspirin and if needed a benadryl
Link Posted: 9/15/2010 4:09:47 PM EDT
Sounds like a nice case of Flushing. Benedryl should help. If you start to have trouble breathing, E.R. stat!
Link Posted: 9/15/2010 4:10:02 PM EDT
The feelings sucks, doesn't it?

Just out of curiosity, how many mg's did you take?

Link Posted: 9/15/2010 4:11:19 PM EDT
Originally Posted By Mr_Harry:
My wife must have doubled my dose of Niacin

I feel like I'm on fire




I did that in med school once. I felt hot flashes and realized I took too much.
Link Posted: 9/15/2010 4:12:30 PM EDT
That's how it feels.

Only get flush free Niacin or Niacinamide.

For those that don't know this stuff expands your blood vessels and is great for bodybuilders who don't want to use creatine or NO.
Link Posted: 9/15/2010 4:12:54 PM EDT
Well, hopefully you'll pass that drug test with flying colors!!!
Link Posted: 9/15/2010 4:13:42 PM EDT
Originally Posted By jbweld:
Well, hopefully you'll pass that drug test with flying colors!!!


lol
Link Posted: 9/15/2010 4:16:20 PM EDT
A number of years ago I was on it, they doubled my dose and the same thing happened to me. I broke out with a rash from hell, ALL over and it was on fire. Good luck
Link Posted: 9/15/2010 4:19:08 PM EDT
Originally Posted By jbweld:
Well, hopefully you'll pass that drug test with flying colors!!!



Na I think she is just trying to keep me healthy.

I'm so clean I squeak



Top Top